# SDR DALA2022010600108

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,747 hours, 19,623 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Le Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

SHIP 0179 -MISC/DE- EICAS MESSAGE "LE SLAT ASYM" DISPLAYED WITH ASSOCIATED LIGHT WHEN FLAPS 25 SELECTED DURING APPROACH. CREW DECLARED EMERGENCY, PERFORMED A GO AROUND, C/W QRH AND LANDED. CORRECTIVE ACTION: REPLACED PROXIMITY SWITCH ELECTRONICS UNIT (PSEU).
